# SDR 2003FA0000625

- Difficulty date: May 6, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 655469A7
- Condition: Improper Part
- Location: Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EACH CYLINDER KIT CONTAINS PISTON (PN 654850) ON PISTON BOX IS CORRECT.  THE ACTUAL PISTON IN BOX IS (PN 654840), WHICH IS LOW COMPRESSION PISTON FOR TSIO520 SERIES.
